# SDR QXEA200602720

- Difficulty date: October 5, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Lt Nac Diaphragm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - LEFT NACELLE TRAILING WING TO OUTBOARD NACELLE DIAPHRAGM BRACKETS IS CRACKED.  REPAIRED IAW SRM 51-40-10 AND 51-42-05.
